MathSciNet Relay Station
MathSciNet bibliographic data
MR182649 18.10
Kelly, G. M. On MacLane's conditions for coherence of natural associativities, commutativities, etc. J. Algebra 1 1964 397–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement